# SDR YENA202004270323

- Difficulty date: April 27, 2020
- Submitted: May 4, 2020
- Operation: Air carrier
- Aircraft: N708JB
- Make and model: Airbus A320-232
- Aircraft serial: 3479
- Aircraft time: 47,999 hours, 16,748 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, DOOR SLIDE LS DOOR CANNOT BE SAFTIED; REF AEROMAN NR 135443 WO 2020-133/1 PERFORMED OPERATIONAL CHECK DEPLOYMENT & REMOVED & REPLACED SLIDE PER AMM 25-62-44. SUPPLEMENTAL INFORMATION TO FOLLOW.
